# SDR 2002UALA01866

- Difficulty date: December 21, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Engine: Iae V2527A5
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD UNDER AMBER ALERT DUE TO APU AUTO SHUTDOWN.
